toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
  Record Links
Author (up) Fox, J.L.; Nurbu, C.; Chundawat, R.S. url 
  Title The Mountain Ungulates of Ladakh India Type Journal Article
  Year 1991 Publication Biological Conservation Abbreviated Journal  
  Volume 58 Issue Pages 167-190  
  Keywords ungulates; predator; prey; Ladakh; India; browse; 1900  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN ISBN Medium  
  Area Expedition Conference  
  Notes Document Type: English Approved no  
  Call Number SLN @ rana @ 180 Serial 298  
Permanent link to this record
Select All    Deselect All
 |   | 

Save Citations:
Export Records: